# SDR SWAA013272

- Difficulty date: December 5, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 62,554 hours, 51,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 338, STR 17L , FWD ENTRY DOOR CUT OUT.  REPAIRED SKIN PER RA.
